# SDR REXA200900097

- Difficulty date: August 5, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 19,567 hours, 16,781 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM KMEM THE RIGHT ENGINE ITT WENT TO 900 DEGREES WHEN THE COWL AND WING ANTI-ICE SYSTEMS WERE TURNED ON.  THE FLIGHT CREW COMPLETED THE QRH AND CONTACTED MAINTENANCE CONTROL FOR ADVISE.  MAINTENANCE CONTROL ADVISED TO RETURN TO KMEM DUE TO NO COMPANY MAINTENANCE IN KPHL.  NO EMERGENCY WAS DECLARED AND AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE.  MAINTENANCE REPLACED THE MAIN FUEL CONTROL UNIT, RAN THE AIRCRAFT AND RELEASED THE AIRCRAFT FOR SERVICE.
